Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 149735, 4 pages
http://dx.doi.org/10.1155/2014/149735
Research Article

Integral Majorization Theorem for Invex Functions

1Department of Mathematics, University of Peshawar, Peshawar 25000, Pakistan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3Department of Mathematics and Statistics, Allama Iqbal Open University, H-8, Islamabad, Pakistan

Received 18 December 2013; Accepted 11 February 2014; Published 13 March 2014

Academic Editor: S. D. Purohit

Copyright © 2014 M. Adil Khan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain some general inequalities and establish integral inequalities of the majorization type for invex functions. We give applications to relative invex functions.